Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 383, NWS Atlanta, GA

June 26, 2011Chattooga County, Floyd County, Gordon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2011, 5:08 PM EDT for Chattooga County, Floyd County, Gordon County, Georgia. It was in force for 37 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 5:08 PM EDT (21:08 UTC)
Expired
Jun 26, 2011, 5:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:09 PM EDTTSTM WND DMGLyerly, GA1 TREE DOWN ON HIGHWAY 114
Jun 26, 5:19 PM EDTTSTM WND DMGTrion, GA1 TREE DOWN ON SPRING CREEK ROAD
Jun 26, 5:29 PM EDTTSTM WND DMG4 W Rome, GAPOWER LINES DOWN ON DREXSEL DRIVE.
Jun 26, 5:29 PM EDTTSTM WND DMGArmuchee, GA3 TREES DOWN.
Jun 26, 5:34 PM EDTTSTM WND DMGLindale, GAONE TREE DOWN ON AVE D.
Jun 26, 5:35 PM EDTTSTM WND DMG1 Sw Rome, GAPART OF TIN ROOF BLOWN OF OUTBUILDING.
Jun 26, 5:40 PM EDTTSTM WND DMG2 Se Lindale, GATREE TOOK DOWN POWER LINES ON PINE RIDGE DRIVE.
Jun 26, 5:40 PM EDTTSTM WND DMG6 Sse Rome, GAPOWER LINES DOWN ON ROCKMART ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:36 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WUUS52 KFFC 262108
SVRFFC
GAC055-115-129-262145-
/O.NEW.KFFC.SV.W.0383.110626T2108Z-110626T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  FLOYD COUNTY IN NORTHWEST GEORGIA
  SOUTHWESTERN GORDON COUNTY IN NORTHWEST GEORGIA

* UNTIL 545 PM EDT

* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A 
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE 
  LOCATED ALONG A LINE EXTENDING FROM TRION TO SUMMERVILLE TO 
  NORTHWEST OF CAVE SPRING...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROME...SHANNON...PLAINVILLE AND CALHOUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3458 8552 3458 8507 3451 8494 3440 8497
      3439 8501 3432 8503 3425 8502 3422 8502
      3421 8505 3410 8505 3408 8516 3410 8516
      3410 8525 3408 8526 3408 8542
TIME...MOT...LOC 2107Z 291DEG 23KT 3455 8526 3440 8533
          3423 8550

$$
1 follow-up statement
115 
WWUS52 KFFC 262122
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SUN JUN 26 2011

GAC055-115-129-262145-
/O.CON.KFFC.SV.W.0383.000000T0000Z-110626T2145Z/
CHATTOOGA GA-FLOYD GA-GORDON GA-
522 PM EDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN GORDON...FLOYD AND CHATTOOGA COUNTIES...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKE MARVIN TO ARMUCHEE...COOSA
AND CAVE SPRING...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EVERETT
SPRINGS...ROME...PINSON...SHANNON...OOSTANAULA...PLAINVILLE...LINDALE
AND CALHOUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3458 8552 3458 8507 3451 8494 3440 8497
      3439 8501 3432 8503 3425 8502 3422 8502
      3421 8505 3410 8505 3408 8516 3410 8516
      3410 8525 3408 8526 3408 8542
TIME...MOT...LOC 2122Z 298DEG 31KT 3457 8509 3442 8514
          3424 8524 3411 8539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:59 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 26, 3:59 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUN 26 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE
DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS
82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT
CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO
DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT.
WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT
CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY
RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS
OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL
SPREAD INTO GEORGIA OVER THE NEXT HOUR.

EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF
THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH
INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE
NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/.

ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM
TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION
MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE
IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE
SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE
IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A
FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH
GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE
DIRUNAL CONVECTION.

LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS.
OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS
OUT AND IF THE CLOUDS CLEAR OUT.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF
WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA
THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS
IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT
RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH
FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF
PRECIP.

&&

.AVIATION...
18Z UPDATE...
MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH
THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP
STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES
GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR
CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE
MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT
STRONGER AND GUSTY IN/AROUND STORMS.

//ATL CONFIDENCE...18Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF
CONVECTION.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  95  72  96 /  30  30  20  30
ATLANTA         72  94  75  92 /  30  30  20  30
BLAIRSVILLE     65  91  68  90 /  40  40  20  40
CARTERSVILLE    67  93  69  94 /  30  40  20  40
COLUMBUS        74  95  74  95 /  40  30  20  30
GAINESVILLE     70  94  73  93 /  30  40  20  40
MACON           70  95  73  96 /  30  40  20  30
ROME            70  94  71  96 /  30  40  20  40
PEACHTREE CITY  68  93  70  93 /  40  30  20  30
VIDALIA         74  95  75  95 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 26, 4:26 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 SSE MURRAYVILLE       34.39N 83.89W
06/26/2011  E0.88 INCH       HALL               GA   PUBLIC

&&

RGARCIA
Special weather statement, Jun 26, 4:32 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SUN JUN 26 2011

GAZ086-262100-
432 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN EMANUEL
COUNTY UNTIL 500 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GEORGE L SMITH STATE PARK...
MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GEORGE L SMITH STATE PARK...TWIN CITY...LEXSY...
STILLMORE AND OAK PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3251 8215 3248 8217 3243 8218 3241 8219
      3236 8225 3235 8233 3259 8232 3261 8211
      3255 8210
TIME...MOT...LOC 2032Z 355DEG 4KT 3251 8221
Local storm report, Jun 26, 4:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             2 SW CLERMONT           34.46N 83.79W
06/26/2011  E0.88 INCH       HALL               GA   PUBLIC

            PUBLIC REPORTED NICKLE SIZED HAIL AT PLANT CITY NURSERY.

&&

RGARCIA
Special weather statement, Jun 26, 4:51 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT SUN JUN 26 2011

GAZ002>004-011-019-262145-
451 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
WALKER...CATOOSA...CHATTOOGA AND FLOYD COUNTIES UNTIL 545 PM EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM NORTH OF LAKEVIEW THROUGH SOUTHWEST OF
CHATTOOGAVILLE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...CATOOSA...CHATTOOGA AND FLOYD COUNTIES THROUGH
545 PM EDT. THE STRONG WINDS WILL LIKELY BEGIN BEFORE ANY RAIN
REACHES YOUR AREA. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CEDAR GROVE...MENLO...CLOUDLAND...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...COOPER HEIGHTS...CHATTANOOGA VALLEY...
FAIRVIEW...BLUE SPRING...CENTER POST...LINWOOD...ROCK SPRING...
BERRYTON AND BOYNTON.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3499 8490 3485 8488 3462 8501 3462 8506
      3455 8506 3454 8509 3447 8509 3446 8511
      3444 8510 3438 8512 3408 8534 3408 8542
      3462 8554 3467 8549 3477 8545 3489 8543
      3499 8532
TIME...MOT...LOC 2050Z 295DEG 20KT 3511 8520 3499 8518
          3487 8524 3461 8534 3447 8543 3435 8552
          3422 8564 3416 8577
Special weather statement, Jun 26, 4:52 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SUN JUN 26 2011

GAZ106-262115-
452 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN CRISP COUNTY
UNTIL 515 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WENONA...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST CRISP...CORDELE...WENONA...RAINES AND ARABI. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3181 8381 3181 8383 3184 8389 3201 8387
      3201 8365 3180 8362 3180 8378 3180 8379
      3180 8380
TIME...MOT...LOC 2052Z 000DEG 3KT 3192 8376
Special weather statement, Jun 26, 5:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT SUN JUN 26 2011

GAZ078-262130-
501 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN HARRIS COUNTY
UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESVILLE-PINE LAKE. THIS STORM WAS
NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HARRIS COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GOAT ROCK LAKE...LAKE HARDING...WHITESVILLE-PINE
LAKE...MOUNTAIN HILL...JONES CROSSROADS...MULBERRY GROVE...FORTSON...
CATAULA AND HAMILTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3287 8485 3260 8481 3261 8509 3265 8510
      3267 8510 3268 8511 3287 8515
TIME...MOT...LOC 2101Z 255DEG 2KT 3281 8502

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:07 AM EDTSevere Thunderstorm WarningFFCWalker23 min
Jun 26, 12:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 26, 2:30 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 2:46 PM EDTSpecial Weather StatementFFCPolk14 min
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall24 min
Jun 26, 3:08 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor37 min
Jun 26, 3:32 PM EDTSpecial Weather StatementFFCHall28 min
Jun 26, 3:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 26, 3:40 PM EDTSpecial Weather StatementFFCHall20 min
Jun 26, 3:47 PM EDTSevere Thunderstorm WarningFFCHall28 min
Jun 26, 3:54 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 26, 3:55 PM EDTSpecial Weather StatementFFCDade50 min
Jun 26, 3:57 PM EDTSpecial Weather StatementFFCHarris, Muscogee33 min
Jun 26, 4:00 PM EDTSpecial Weather StatementFFCSumter15 min
Jun 26, 4:08 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 26, 4:13 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 26, 4:25 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 26, 4:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 26, 4:51 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield54 min
Jun 26, 4:52 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 26, 5:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 26, 5:12 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 26, 5:13 PM EDTSpecial Weather StatementFFCWheeler32 min
Jun 26, 5:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Murray, Polk, Walker and 1 more42 min
Jun 26, 5:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 5:38 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 26, 5:39 PM EDTSpecial Weather StatementFFCTelfair, Wheeler36 min
Jun 26, 5:51 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 26, 5:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson37 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Pickens45 min
Jun 26, 6:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray39 min
Jun 26, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 26, 6:12 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 26, 6:14 PM EDTSpecial Weather StatementFFCHall31 min
Jun 26, 6:16 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson44 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton, Heard, Troup40 min
Jun 26, 6:29 PM EDTSevere Thunderstorm WarningFFCCarroll31 min
Jun 26, 6:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more40 min
Jun 26, 6:43 PM EDTSpecial Weather StatementFFCFannin, Hall, Lumpkin, Towns, Union, White62 min
Jun 26, 6:44 PM EDTSpecial Weather StatementFFCJackson31 min
Jun 26, 6:49 PM EDTSpecial Weather StatementFFCMarion26 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding39 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningFFCMarion53 min
Jun 26, 6:55 PM EDTSpecial Weather StatementFFCCrawford35 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson32 min
Jun 26, 7:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 7:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 26, 7:10 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Rockdale, Walton35 min
Jun 26, 7:25 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Lamar, Newton and 3 more50 min
Jun 26, 7:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jun 26, 7:31 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding44 min
Jun 26, 7:32 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor28 min
Jun 26, 7:40 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more50 min
Jun 26, 7:44 PM EDTSpecial Weather StatementFFCJasper31 min
Jun 26, 7:50 PM EDTSevere Thunderstorm WarningFFCBibb40 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.